# SDR AALA960004

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION AT STATION 1322 LONGERON NR 30 AND 29R.  INSTALLED DOUBLER PER SRM 53-03 FIG 2A.  (M)
